# SDR SWAA2021081991918

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR;PANEL 241AAF TOP SKIN FIBERS PEELING UP ; / [01] EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TEST GOOD.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A;C; AND E.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A24484); RESIN (A54258).; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 8-25-21). TAP TEST GOOD.; [04] REPAIRED PASSENGER CABIN FLOOR PANEL 241AFF UPPER SIDE WITH MISSING FIBERS IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; [05] VERIFIED STEPS 3-4; [06] AUDITED
